# SDR KGBR2011052501

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft time: 44,226 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Cracked
- Location: Te Flap
- Component: Te Flap, Hawker, C99A
- Component part number: 5016000390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN PANEL AT THE ATTACHMENT BRACKET AT 18 INCHES OUTBOARD OF THE INBOARD EDGE OF THE FLAP ASSEMBLY.  ALSO 2 CRACKS ON THE SPAR WEB AT 10 INCHES AND 11 INCHES OUTBOARD OF THE INBOARD EDGE OF THE FLAP.
